Benner
بشار احمد شربه ( مدرس مساعد )
كلية علوم الحاسوب والرياضيات - الحاسوب ( مسؤول شعبة )
[email protected]
07816009015
 
 
 
EXISTENCE OF NONOSCILLATORY RELATIVELY BOUNDED SOLUTIONS OF SECOND ORDER NEUTRAL DIFFERENTIAL EQUATIONS
تحميل
بحث النوع:
علوم التخصص العام:
Bashar Ahmed Jawad Sharba اسم الناشر:
Hussain Ali Mohamad اسماء المساعدين:
Journal of AL-Qadisiyah for computer science and mathematics الجهة الناشرة:
Vol.11 No.2 Year 2019 ISSN (Print): 2074 – 0204 ISSN (Online): 2521 – 3504  
2019 سنة النشر:

الخلاصة

n this paper some sufficient conditions are obtained to insure the existence of positive solutions which is relatively bounded from one side for nonlinear neutral differential equations of second order. We used the Krasnoselskii’s fixed point theorem and Lebesgue’s dominated convergence theorem to obtain new sufficient conditions for the existence of a Nonoscillatory one side relatively bounded solutions. These conditions are more applicable than some known results in the references. Three examples included to illustrate the results obtained.